Open Access
RAIRO-Oper. Res.
Volume 55, Number 3, May-June 2021
Page(s) 1909 - 1932
Published online 28 June 2021
  • I. Ahmad and S. Sharma, Sufficiency and duality for multiobjective variational control problems with generalized (F, α, ρ, θ)-V-convexity. Nonlinear Anal. 72 (2010) 2564–2579. [Google Scholar]
  • I. Ahmad, A. Jayswal and J. Banerjee, On interval-valued optimization problems with generalized invex functions. J. Inequalities App. 1 (2013) 1–14. [Google Scholar]
  • I. Ahmad, A. Jayswal, S. Al-Homidan and J. Banerjee, Sufficiency and duality in interval-valued variational programming. Neural Comput. Appl. 31 (2019) 4423–4433. [Google Scholar]
  • T. Antczak, Duality for multiobjective variational control problems with (Φ, ρ)-invexity. Calcolo 51 (2014) 393–421. [Google Scholar]
  • T. Antczak and M.A. Jiménez, Sufficient optimality criteria and duality for multiobjective variational control problems with B-(p, r)-invex function. Opuscula Math. 34 (2014) 665–682. [Google Scholar]
  • M. Arana-Jiménez, G. Ruiz-Garzón, A. Rufián-Lizana and R. Osuna-Gómez, Weak efficiency in multiobjective variational problems under generalized convexity. J. Global Optim. 52 (2012) 109–121. [Google Scholar]
  • D. Basu, G. Pedrielli, W. Chen, S.H. Ng, H. Lee and S. Bressan, Sequential vessel speed optimization under dynamic weather conditions. In: 5th International Maritime-Port Technology and Development Conference, MTEC 2017. Research Publishing Services (2017). [Google Scholar]
  • C.R. Bector and I.H. Husain, Duality for multiobjective variational problem. J. Math. Anal. App. 166 (1992) 214–229. [Google Scholar]
  • D. Bhatia and P. Kumar, Multiobjective control problem with generalized invexity. J. Math. Anal. Appl. 189 (1995) 676–692. [Google Scholar]
  • D. Bhatia and A. Mehra, Optimality conditions and duality for multiobjective variational problems with generalized B-invexity. J. Math. Anal. App. 234 (1999) 341–360. [Google Scholar]
  • A.K. Bhurjee and G. Panda, Efficient solution of interval optimization problem. Math. Methods Oper. Res. 76 (2012) 273–288. [Google Scholar]
  • G. Caristi, M. Ferrara and A. Stefanescu, Mathematical programming with (ϕ, ρ)-invexity. In: Generalized Convexity and Related Topics. Springer, Berlin-Heidelberg (2007) 167–176. [Google Scholar]
  • I.P. Debnath and S.K. Gupta, Necessary and sufficient optimality conditions for fractional interval-valued optimization problems. In: Decision Science in Action. Springer, Singapore (2019) 155–173. [Google Scholar]
  • K. Guo, B. Liu, X. Li, H. Liu and C. Liu, Flow pattern construction-based tubular heat transfer intensification using calculus of variations. Chem. Eng. Sci. 152 (2016) 568–578. [Google Scholar]
  • M.A. Hanson, Bounds for functionally convex optimal control problems. J. Math. Anal. App. 8 (1964) 84–89. [Google Scholar]
  • M.A. Hanson, On sufficiency of the Kuhn-Tucker conditions. J. Math. Anal. App. 80 (1981) 545–550. [Google Scholar]
  • H. Ishibuchi and H. Tanaka, Multiobjective programming in optimization of the interval objective function. Eur. J. Oper. Res. 48 (1990) 219–225. [Google Scholar]
  • A. Jayswal, A. Stancu-Minasian and I. Ahmad, On sufficiency and duality for a class of interval-valued programming problems. Appl. Math. Comput. 218 (2011) 4119–4127. [Google Scholar]
  • M.H. Kim, Generalized type I invexity and duality in multiobjective variational problems. J. Math. Anal. App. 307 (2005) 533–554. [Google Scholar]
  • S.K. Mishra and R.N. Mukherjee, Multiobjective control problem with V-invexity. J. Math. Anal. App. 235 (1999) 1–12. [Google Scholar]
  • B. Mond, S. Chandra and I. Husain, Duality for variational problems with invexity. J. Math. Anal. App. 134 (1988) 322–328. [Google Scholar]
  • R.E. Moore, Methods and Applications of Interval Analysis. Society for Industrial and Applied Mathematics (1979). [Google Scholar]
  • H.C. Wu, The Karush–Kuhn–Tucker optimality conditions in an optimization problem with interval-valued objective function. Eur. J. Oper. Res. 176 (2007) 46–59. [Google Scholar]
  • H.C. Wu, On interval-valued nonlinear programming problems. J. Math. Anal. App. 338 (2008) 299–316. [Google Scholar]
  • H.C. Wu, Wolfe duality for interval-valued optimization. J. Optim. Theory App. 138 (2008) 497–509. [Google Scholar]
  • H.C. Wu, Duality theory for optimization problems with interval-valued objective functions. J. Optim. Theory App. 144 (2010) 615–628. [Google Scholar]
  • J. Zhang, S. Liu, L. Li and Q. Feng, Sufficiency and duality for multiobjective variational control problems with G-invexity. Comput. Math. App. 63 (2012) 838–850. [Google Scholar]
  • J. Zhang, S. Liu, L. Li and Q. Feng, The KKT optimality conditions in a class of generalized convex optimization problems with an interval-valued objective function. Optim. Lett. 8 (2014) 607–631. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.